Advertisement

Geometric & Functional Analysis GAFA

, Volume 13, Issue 2, pp 334–365 | Cite as

On the Erdős-Volkmann and Katz-Tao ring conjectures

  • J. Bourgain
Original article

Abstract.

((without abstract))

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2003

Authors and Affiliations

  • J. Bourgain
    • 1
  1. 1.Institute of Advanced Study, Olden Lane, Princeton, NJ 08540, USA. E-mail: bourgain@math.ias.eduUS

Personalised recommendations